Alert archive / Alabama / Wind Advisories in 2013

Wind Advisory 8, NWS Huntsville, AL

March 10, 201311 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee

NWS Huntsville, AL issued this wind advisory at Mar 10, 2013, 5:43 AM CDT for 11 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee. It took effect at Mar 10, 2013, 9:00 AM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Mar 10, 2013, 5:43 AM CDT (10:43 UTC)
In effect from
Mar 10, 2013, 9:00 AM CDT
Expired
Mar 11, 2013, 5:02 AM CDT
In force
20 hr
Issued by
NWS Huntsville, AL

Counties Colbert County, AL, Cullman County, AL, DeKalb County, AL, Franklin County, AL, Jackson County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN

The radar

The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 10:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 10.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2875 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

073 
WWUS74 KHUN 101043
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
543 AM CDT SUN MAR 10 2013

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 1 AM CDT
MONDAY...

ALZ001>010-016-TNZ076-096-097-102115-
/O.NEW.KHUN.WI.Y.0008.130310T1400Z-130311T0600Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
543 AM CDT SUN MAR 10 2013

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 1 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 1 AM CDT
MONDAY.

* TIMING AND AREAS AFFECTED...ALL COUNTIES IN NORTHERN ALABAMA AND
  SOUTHERN MIDDLE TENNESSEE BETWEEN 9 AM CDT SUNDAY AND 1 AM CDT
  MONDAY.

* WINDS...SOUTH TO SOUTHEASTERLY WINDS WILL GENERALLY BE AROUND 25
  MPH THROUGH THE ADVISORY PERIOD...ALONG WITH FREQUENT GUSTS TO 35
  MPH. IN ELEVATED TERRAIN...WIND GUSTS MAY APPROACH 40 MPH.

* IMPACTS...SMALL OUTDOOR ITEMS MAY BE BLOWN AROUND BY GUSTY WINDS.
  DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES
  AND IN AREAS FREE OF OBSTRUCTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 25
MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE AFFECTED
AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL
LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND
TRASH CANS.

&&

$$

70/DD
3 follow-up statements
354 
WWUS74 KHUN 101859
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
159 PM CDT SUN MAR 10 2013

...WIND ADVISORY UNTIL 1 AM CDT MONDAY...

ALZ001>010-016-TNZ076-096-097-110600-
/O.CON.KHUN.WI.Y.0008.000000T0000Z-130311T0600Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
159 PM CDT SUN MAR 10 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

* TIMING AND AREAS AFFECTED...ALL COUNTIES IN NORTHERN ALABAMA AND
  SOUTHERN MIDDLE TENNESSEE UNTIL 1 AM CDT MONDAY.

* WINDS...SUSTAINED SOUTH TO SOUTHEAST WINDS BETWEEN 20 TO 25 MPH
  WITH GUSTS UP TO 35 MPH. IN ELEVATED TERRAIN...WIND GUSTS MAY
  APPROACH 40 MPH.

* IMPACTS...SMALL OUTDOOR ITEMS MAY BE BLOWN AROUND BY GUSTY 
  WINDS. DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE 
  VEHICLES AND IN AREAS FREE OF OBSTRUCTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE
AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN
ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...
INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$
359 
WWUS74 KHUN 110600
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
100 AM CDT MON MAR 11 2013

ALZ001>005-110700-
/O.EXP.KHUN.WI.Y.0008.000000T0000Z-130311T0600Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS
100 AM CDT MON MAR 11 2013

...WIND ADVISORY WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING...

THE WIND ADVISORY IN EFFECT FOR NORTHWEST ALABAMA WILL BE ALLOWED TO
EXPIRE. WHILE WIND SPEEDS ACROSS MUCH OF THE AREA HAVE FALLEN BELOW
WIND ADVISORY CRITERIA...SOUTH TO SOUTHEAST WINDS AROUND 15 TO 20 MPH
WITH GUSTS TO 30 MPH CAN STILL BE EXPECTED INTO THE EARLY MORNING
HOURS BEFORE WIND SPEEDS DIMINISH FURTHER NEAR DAYBREAK.

$$

ALZ006>010-016-TNZ076-096-097-111200-
/O.EXT.KHUN.WI.Y.0008.000000T0000Z-130311T1200Z/
MADISON-MORGAN-MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-
FRANKLIN TN-
INCLUDING THE CITIES OF...HUNTSVILLE...DECATUR...GUNTERSVILLE...
SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...FAYETTEVILLE...
WINCHESTER
100 AM CDT MON MAR 11 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* TIMING AND AREAS AFFECTED...NORTH CENTRAL AND NORTHEAST ALABAMA
  COUPLED WITH SOUTHERN MIDDLE TENNESSEE UNTIL 7 AM CDT MONDAY.

* WINDS...SUSTAINED SOUTH TO SOUTHEAST WINDS AROUND 25 MPH WITH GUSTS
  UP TO 35 MPH. IN ELEVATED TERRAIN...WIND GUSTS MAY APPROACH 40 MPH.

* IMPACTS...SMALL OUTDOOR ITEMS MAY BE BLOWN AROUND BY GUSTY WINDS.
  DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES AND
  IN AREAS FREE OF OBSTRUCTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE
AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN
ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...
INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$
976 
WWUS74 KHUN 111002
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
502 AM CDT MON MAR 11 2013

ALZ006>010-016-TNZ076-096-097-111115-
/O.CAN.KHUN.WI.Y.0008.000000T0000Z-130311T1200Z/
MADISON-MORGAN-MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-
FRANKLIN TN-
INCLUDING THE CITIES OF...HUNTSVILLE...DECATUR...GUNTERSVILLE...
SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...FAYETTEVILLE...
WINCHESTER
502 AM CDT MON MAR 11 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS CANCELLED THE WIND
ADVISORY. 

WIND SPEEDS ACROSS THE AREA HAVE FALLEN BELOW WIND ADVISORY CRITERIA.
HOWEVER...SOUTH TO SOUTHEAST WINDS OF 15 TO 20 MPH...WITH GUSTS TO
30 MPH CAN STILL BE EXPECTED INTO THE EARLY MORNING HOURS...
ESPECIALLY ACROSS PORTIONS OF NORTHEAST ALABAMA AND SOUTHERN MIDDLE
TENNESSEE. WINDS SHOULD DIMINISH FURTHER AS SHOWER ACTIVITY AND
COLDER AIR ARRIVES FROM THE WEST.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this wind advisory went out at Mar 10, 4:19 AM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Mar 10, 4:19 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
419 AM CDT SUN MAR 10 2013

.DISCUSSION...
THE PRIMARY FEATURE OF INTEREST FOR THE SHORT TERM PORTION OF THE
FORECAST IS A BROAD MID-TROPOSPHERIC LONGWAVE TROUGH WHICH
CURRENTLY EXTENDS FROM CENTRAL NUNAVUT SOUTHWARD THROUGH THE CENTRAL
PLAINS...AND SOUTHWESTWARD TO NORTHERN BAJA. A MID-LEVEL LOW EMBEDDED
WITHIN THIS LONGWAVE TROUGH -- CURRENTLY LOCATED ACROSS WESTERN
KANSAS -- IS FORECAST TO LIFT VERY SLOWLY NORTHEASTWARD TODAY...WITH
AN ASSOCIATED WEAKENING SURFACE LOW ALSO PROGGED TO SHIFT
NORTHEASTWARD FROM EASTERN KANSAS INTO WESTERN ILLINOIS. THIS WILL
OCCUR AS A STRONGER 500-MB SHORTWAVE TROUGH OVER THE NORTHERN PLAINS
ACCELERATES NORTHEASTWARD ACROSS ONTARIO AND ADJACENT PORTIONS OF
HUDSON BAY. DOWNSTREAM FROM THIS FEATURE...A WEAK DISTURBANCE
EJECTING NORTHEASTWARD OVER THE TENNESSEE VALLEY WILL COMBINE WITH
STRONG LOW- LEVEL VEERING/WARM AIR ADVECTION NOTED ON KHTX VWP DATA
TO PRODUCE THICK ALTOSTRATUS CLOUDS AND VERY LIGHT PRECIPITATION
ACROSS THE FORECAST AREA THROUGH THE REMAINDER OF THE MORNING.
HOWEVER...DUE TO A LINGERING LAYER OF DRY AIR NEAR THE SURFACE...MOST
OF THE PRECIPITATION WILL FALL AS VIRGA AND WILL ONLY CARRY 10
PERCENT PROBABILITY OF MEASURABLE PRECIPITATION. STRONG SURFACE
PRESSURE FALLS TO THE NORTHEAST OF THE REGION WILL RESULT IN WINDY
CONDITIONS TODAY AND THIS EVENING...WHICH MAY BE ENHANCED FURTHER IF
SUFFICIENT INSOLATION/MIXING OCCUR AS INDICATED BY SOME GUIDANCE
THIS AFTERNOON. THUS...HAVE ISSUED A WIND ADVISORY FOR THE ENTIRE
REGION FROM 10/14Z-11/06Z...WITH EXPECTATIONS OF A WEAKENING GRADIENT
LATER TONIGHT. AS IS TYPICALLY THE CASE...THE STRONGEST SUSTAINED
WIND SPEEDS/GUSTS WILL OCCUR IN ELEVATED TERRAIN.

MODELS CONTINUE TO INDICATE THAT BOTH THE CENTRAL PLAINS MID-LEVEL
LOW AND ITS ASSOCIATED SURFACE CYCLONE WILL DEEPEN AS THEY APPROACH
THE WESTERN GREAT LAKES REGION TONIGHT...WITH WIDESPREAD SHOWERS AND
EMBEDDED THUNDERSTORMS OCCURRING IN ADVANCE OF A PREFRONTAL SURFACE
TROUGH TRAILING SOUTHWARD FROM THE GREAT LAKES CYCLONE. A CONSENSUS
OF ALL AVAILABLE GUIDANCE SUGGESTS THAT THE PREFRONTAL TROUGH WILL BE
LOCATED BETWEEN THE MISSISSIPPI-ALABAMA BORDER AND INTERSTATE 65 AT
12Z MONDAY...BUT WILL CARRY HIGH POPS FURTHER TO THE EAST TO ACCOUNT
FOR WIDESPREAD ACTIVITY EXPECTED TO DEVELOP IN THE INTENSE DOWNSTREAM
WARM ADVECTION REGIME. THE PREFRONTAL TROUGH WILL SHIFT SLOWLY
EASTWARD MONDAY MORNING...WITH THE MOST WIDESPREAD COVERAGE OF
PRECIPITATION (BOTH PREFRONTAL CONVECTION AND TRAILING STRATIFORM
RAINFALL) EXPECTED TO OCCUR BETWEEN 12Z-18Z. THE PREFRONTAL TROUGH
WILL SHIFT EASTWARD AND INTO NORTHWEST GEORGIA BY LATE AFTERNOON...
ENDING PRECIPITATION FROM WEST-TO-EAST AS THE TRUE COLD FRONT SURGES
SOUTHEASTWARD INTO THE REGION. THICK LOW CLOUDS AND PERHAPS EVEN A
FEW SPRINKLES WILL BE POSSIBLE THROUGH THE NIGHT ON MONDAY AS THE
500-MB TROUGH AXIS SPREADS EASTWARD ACROSS THE REGION...WITH THE MOST
FAVORABLE LOCATIONS FOR SPRINKLES BEING IN UPSLOPE REGIONS OF
SOUTHERN MIDDLE TENNESSEE AND NORTHEAST ALABAMA. COOLER AND DRIER
CONDITIONS ARE ANTICIPATED ON TUESDAY AS A MODIFIED CANADIAN SURFACE
HIGH BUILDS EASTWARD FROM THE CENTRAL PLAINS AND A BENIGN WEST-
NORTHWEST FLOW ALOFT DEVELOPS TO THE SOUTH OF AN UPPER LOW SETTLING
ACROSS THE GREAT LAKES.

IN THE EXTENDED PERIOD...A SUBTLE REINFORCING SURGE OF COLDER AIR
WILL LIKELY MOVE INTO THE TENNESSEE VALLEY LATE TUESDAY NIGHT...AS
A STRONG MID-LEVEL VORT MAX ROTATES SOUTHEASTWARD AROUND THE GREAT
LAKES LOW. MEDIUM RANGE GUIDANCE FROM THE GFS/ECMWF BOTH AGREE THAT
THIS CYCLONE WILL LIFT SLOWLY NORTHEASTWARD FROM WEDNESDAY THROUGH
THURSDAY...WITH A WEAK DISTURBANCE PASSING SOUTHEASTWARD ACROSS THE
OHIO VALLEY/SOUTHERN APPALACHIANS ON THURSDAY AND A SIMILAR SYSTEM
TAKING A TRACK FURTHER TO THE NORTH ON THURSDAY NIGHT. PRECIPITATION
WITH BOTH OF THESE SYSTEMS SHOULD REMAIN TO THE NORTH/EAST OF THE
LOCAL AREA. A WARMING TREND WILL DEVELOP BY THURSDAY...AS
SOUTHWESTERLY WINDS DEVELOP TO THE NORTH OF A BUILDING SURFACE RIDGE
ACROSS THE NORTHERN GULF OF MEXICO. THIS WARMING TREND WILL BECOME
EVEN MORE PRONOUNCED BY FRIDAY NIGHT/SATURDAY...AS MID/UPPER-LEVEL
FLOW BECOMES ZONALLY ORIENTED WITH THE POLAR JET FORECAST TO SHIFT
NORTHWARD INTO THE NORTHERN CONUS.

70/DD

&&

.AVIATION...
/ISSUED 1134 PM CST SAT MAR 9 2013/
FOR 06Z TAFS...WILL CONTINUE WITH VFR CONDITIONS THROUGHOUT THE
FORECAST PERIODS FOR HSV AND MSL. HAVE ALSO DECIDED TO KEEP IN
MENTION OF LLWS FROM AROUND 12Z THROUGH AROUND 02Z AT BOTH HSV AND
MSL.

TT

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    73  54  60  35 /  10  80 100  20
SHOALS        77  52  56  35 /  20 100  80  10
VINEMONT      71  54  56  33 /  10  80 100  20
FAYETTEVILLE  72  52  58  34 /  10  70 100  20
ALBERTVILLE   71  52  57  36 /  10  60 100  20
FORT PAYNE    69  51  61  35 /  10  50 100  30

&&

.HUN WATCHES/WARNINGS/ADVISORIES...

AL...WIND ADVISORY FROM 9 AM THIS MORNING TO 1 AM CDT MONDAY FOR
     ALZ001>010-016.

TN...WIND ADVISORY FROM 9 AM THIS MORNING TO 1 AM CDT MONDAY FOR TNZ076-
     096-097.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Mar 10, 5:30 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
530 AM CDT SUN MAR 10 2013

ALZ001>010-016-TNZ076-096-097-102000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
530 AM CDT SUN MAR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

A STRONG COLD FRONT WILL BEGIN TO APPROACH THE OUTLOOK AREA FROM THE
WEST LATE THIS AFTERNOON...WITH A FEW LIGHT SHOWERS OR THUNDERSTORMS
POSSIBLE ACROSS NORTHWEST ALABAMA. SHOWERS ARE EXPECTED TO INCREASE
IN COVERAGE AND INTENSITY LATER TONIGHT AS THE FRONT MOVES INTO THE
WESTERN HALF OF THE AREA. ISOLATED THUNDERSTORMS EMBEDDED WITHIN
NUMEROUS TO WIDESPREAD SHOWERS REMAIN POSSIBLE TONIGHT AS WELL.
WHILE THE THREAT FOR SEVERE THUNDERSTORM DEVELOPMENT IS LOW...STRONG
GUSTY WINDS AND LOCALLY HEAVY RAINFALL ARE NEVERTHELESS POSSIBLE
WITH THE HEAVIER SHOWERS OR STORMS.

IN ADDITION TO THE HEAVY RAIN AND THUNDERSTORM THREAT...A WIND
ADVISORY IS IN EFFECT FROM LATE THIS MORNING THROUGH THIS EVENING.
SOUTH WINDS AROUND 25 MPH WITH HIGHER GUSTS ARE EXPECTED TO DEVELOP
LATER THIS MORNING AND CONTINUE THROUGH THE EVENING PERIOD...BEFORE
DIMINISHING OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THE COLD FRONT WILL CONTINUE TO MOVE EASTWARD THROUGH THE TENNESSEE
VALLEY AREA MONDAY...WITH WIDESPREAD SHOWERS COUPLED WITH ISOLATED
EMBEDDED THUNDERSTORMS CONTINUING THROUGH THE MORNING PERIOD. STRONG
GUSTY WINDS AND LOCALIZED HEAVY RAINFALL REMAIN POSSIBLE WITH THE
PASSAGE OF THE COLD FRONT INTO THE AFTERNOON HOURS. THE THREAT FOR
GUSTY WINDS AND HEAVY RAINFALL IS THEN EXPECTED TO TAPER OFF FROM
WEST TO EAST DURING THE LATE AFTERNOON PERIOD MONDAY...AS THE COLD
FRONT MOVES EAST OF THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.

Nearby

Wind Advisories in Alabama, 2013Wind Advisories in Tennessee, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.